Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2019, Issue 749

Issues

Kuranishi-type moduli spaces for proper CR-submersions fibering over the circle

Laurent Meersseman
Published Online: 2016-08-17 | DOI: https://doi.org/10.1515/crelle-2016-0030

Abstract

Kuranishi’s fundamental result (1962) associates to any compact complex manifold X0 a finite-dimensional analytic space which has to be thought of as a local moduli space of complex structures close to X0. In this paper, we give an analogous statement for Levi-flat CR-manifolds fibering properly over the circle by associating to any such 𝒳0 the loop space of a finite-dimensional analytic space which serves as a local moduli space of CR-structures close to 𝒳0. We then develop in this context a Kodaira–Spencer deformation theory making clear the likenesses as well as the differences with the classical case. The article ends with applications and examples.

References

  • [1]

    B. Berndtsson and N. Sibony, The ¯-equation on a positive current, Invent. Math. 147 (2002), 371–428. Google Scholar

  • [2]

    F. Bogomolov, Complex manifolds and algebraic foliations, RIMS-1084, Kyoto 1996. Google Scholar

  • [3]

    T. Burel, Déformations de feuilletages à feuilles complexes, Thèse de doctorat, Institut de Mathématiques de Bourgogne, Dijon 2011. Google Scholar

  • [4]

    K. Dabrowski, Moduli spaces for Hopf surfaces, Math. Ann. 259 (1982), 201–225. CrossrefGoogle Scholar

  • [5]

    J. P. Demailly and H. Gaussier, Algebraic embeddings of smooth almost complex structures, preprint (2014), http://arxiv.org/abs/1412.2899v1.

  • [6]

    A. Douady, Le problème des modules pour les variétés analytiques complexes, Sém. Bourbaki 9 (1964/65), Exp. No. 277. Google Scholar

  • [7]

    A. Douady, Le problème des modules pour les sous-espaces analytiques compacts d’un espace analytique donné, Ann. Inst. Fourier (Grenoble) 16 (1966), 1–95. CrossrefGoogle Scholar

  • [8]

    A. El Kacimi and J. Slimène, Cohomologie de Dolbeault le long des feuilles de certains feuilletages complexes, Ann. Inst. Fourier (Grenoble) 60 (2010), 727–757. CrossrefGoogle Scholar

  • [9]

    O. Forster and K. Knorr, Relativ-analytische Räume und die Kohärenz von Bildgarben, Invent. Math. 16 (1972), 113–160. CrossrefGoogle Scholar

  • [10]

    J. Girbau, A. Haefliger and D. Sundararaman, On deformations of transversely holomorphic foliations, J. reine angew. Math. 345 (1983), 122–147. Google Scholar

  • [11]

    E. Ghys and A. Verjovsky, Locally free holomorphic actions of the complex affine group, Geometric study of foliations (Tokyo 1993), World Scientific, River Edge (1994), 201–217. Google Scholar

  • [12]

    R. S. Hamilton, Deformation theory of foliations, preprint (1978).

  • [13]

    R. S. Hamilton, The inverse function theorem of Nash and Moser, Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 1, 65–222. CrossrefGoogle Scholar

  • [14]

    I. Henkin and A. Iordan, Regularity of ¯ on pseudoconcave compacts and applications, Asian J. Math. 4 (2000), 855–884; erratum, Asian J. Math. 7 (2003), 147–148. Google Scholar

  • [15]

    K. Kodaira, Complex manifolds and deformation of complex structures, Classics Math., Springer, Berlin 2005. Google Scholar

  • [16]

    K. Kodaira and D. C. Spencer, On deformations of complex analytic structures I, Ann. of Math. (2) 67 (1958), 328–402. CrossrefGoogle Scholar

  • [17]

    K. Kodaira and D. C. Spencer, On deformations of complex analytic structures II, Ann. of Math. (2) 67 (1958), 403–466. CrossrefGoogle Scholar

  • [18]

    M. Kuranishi, On locally complete families of complex analytic structures, Ann. of Math. (2) 75 (1962), 536–577. CrossrefGoogle Scholar

  • [19]

    M. Kuranishi, New proof for the existence of locally complete families of complex structures, Proceedings of the conference on complex analysis (Minneapolis 1964), Springer, Berlin (1965), 142–154. Google Scholar

  • [20]

    M. Kuranishi, Deformations of compact complex manifolds, Les presses de l’université de Montréal, Montréal 1971. Google Scholar

  • [21]

    L. Meersseman, A new geometric construction of compact complex manifolds in any dimension, Math. Ann. 317 (2000), 79–115. CrossrefGoogle Scholar

  • [22]

    L. Meersseman, Feuilletages par variétés complexes et problèmes d’uniformisation, Panor. Synthèses 34/35 (2011), 205–257. Google Scholar

  • [23]

    L. Meersseman, Foliated structure of the Kuranishi space and isomorphisms of deformation families of compact complex manifolds, Ann. Sci. Éc. Norm. Supér. (4) 44 (2011), 495–525. CrossrefGoogle Scholar

  • [24]

    L. Meersseman and A. Verjovsky, On the moduli space of certain smooth codimension-one foliations of the 5-sphere, J. reine angew. Math. 632 (2009), 143–202. Web of ScienceGoogle Scholar

  • [25]

    J. Morrow and K. Kodaira, Complex manifolds, Holt, Rinehart and Winston, New York 1971. Google Scholar

  • [26]

    A. Newlander and L. Nirenberg, Complex analytic coordinates in almost complex manifolds, Ann. of Math. (2) 65 (1957), 391–404. CrossrefGoogle Scholar

  • [27]

    M. Schneider, Halbstetigkeitssätze für relativ analytische Räume, Invent. Math. 16 (1972), 161–176. CrossrefGoogle Scholar

  • [28]

    Y. T. Siu, Nonexistence of smooth Levi-flat hypersurfaces in complex projective spaces of dimension  3, Ann. of Math. (2) 151 (2000), 1217–1243. Google Scholar

  • [29]

    J. Slimène, Deux exemples de calcul explicite de cohomologie de Dolbeault feuilletée, Proyecciones 27 (2008), 63–80. Google Scholar

  • [30]

    D. Sundararaman, Moduli, deformations and classifications of compact complex manifolds, Research Notes in Math. 45, Pitman, Boston 1980. Google Scholar

  • [31]

    J. J. Wavrik, Obstructions to the existence of a space of moduli, Global analysis. Papers in honor of K. Kodaira, Princeton University Press, Princeton (1969), 403–414. Google Scholar

  • [32]

    J. J. Wavrik, Deforming cohomology classes, Trans. Amer. Math. Soc. 181 (1973), 341–350. CrossrefGoogle Scholar

  • [33]

    J. Wehler, Versal deformation of Hopf surfaces, J. reine angew. Math. 328 (1981), 22–32. Google Scholar

About the article

Received: 2014-10-12

Revised: 2016-05-03

Published Online: 2016-08-17

Published in Print: 2019-04-01


Funding Source: Agence Nationale de la Recherche

Award identifier / Grant number: ANR-08-JCJC-0130-01

This work was partially supported by project COMPLEXE (ANR-08-JCJC-0130-01) from the Agence Nationale de la Recherche. It is part of Marie Curie project DEFFOL 271141 funded by the European Community.


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2019, Issue 749, Pages 87–132, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2016-0030.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in